# SDR 2004F00232

- Difficulty date: July 15, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Make and model: Gulstm GIV
- Aircraft serial: 1071
- Aircraft time: 8,142 hours, 7,314 cycles
- Engine: Rroyce TAYMK6108
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1159SCB310210
- Part serial: 96156H8912
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSCREEN CRACKED DURING FLIGHT.
